eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Septicemia when you have Hypothyroidism?

Summary: there is no Septicemia reported by people with Hypothyroidism yet.

We study people who have Septicemia and Hypothyroidism from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hypothyroidism and Septicemia >>>

 

 

 

 

Hypothyroidism

Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development) can be treated by Synthroid, Levothyroxine Sodium, Levoxyl, Levothyroxine Thyroid, Levothroid, Armour Thyroid. (latest reports from 49,460 Hypothyroidism patients)

Septicemia

Septicemia (blood infection /blood poisoning) (latest reports from 11 Septicemia patients)

On Jan, 28, 2015: No report is found.

Do you have Hypothyroidism and Septicemia?

You are not alone! Join a mobile support group:
- support group for people who have Hypothyroidism
- support group for people who have Septicemia

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Hypothyroidism, Septicemia

You may be interested at these reviews (Write a review):

  • Shortness of breath after taking levothyroxine for 8-10 yrs.
    I have been experiencing shortness of breath lately when taking the levothyroxine. If I stop taking it for a couple of days my shortness of breath is pretty much gone.
  • My memory loss due to omeprazole
    I took omeprazole for 20 years until I developed edema of the lower extremities. I started having memory problems right away and they still persist even though I have not taken omeprazole now for about 6 yrs. I am hoping it will dissipate or clear my system. I do not have a constant memory problem but rather problems remembering words from time to time. I ended up having to take magnesium for leg cramps that developed from taking omeprazole.
  • Lipitor bad reaction
    I was on lipitor for 5 years started at 10mg and the headaches started. At 5 years on I was up to 80mg and had severe migraines every day. Was also diagnosed with hypothyroidism and given synthroid. Also had a prescription for migraine meds that did nothing. My daughter found out she and her kids have celiac disease and her Gastroenterologist said I should have a blood test to see if I have the gene as well. My internist Poo poohed me and did not want me to have the test. That was when I totally lost faith in her. I insisted on the test and lo and behold I have 2 of the genes. I also had a rash that she kept telling me was from sweat, but gave me no other info. As soon as I stopped eating gluten the rash went away.About that time I had a headache so severe that I went to the ER. The dr there thought I was having a stroke. The pain was so bad I vomited several times. That's when I stopped the lipitor and synthroid and quit going to her. I am totally headache free now. Took about 6 months for them to totally go away. I can also sleep all night again. I don't know if the problem was from the synthroid or lipitor.
  • I'm curing my lichen sclerosis
    I took Prempro for about 5 years and then Activella for about 3 years for Menopausal symptoms. My first obvious symptoms of a problem began in 2005 which follow all the classic symptoms of Lichen. I spent thousands on Urology exams, tests, and surgical procedures. And thousands on Gynecological attempts at remedies. Finally with no answers and no relief against the doctors advise I went off my H.R.T.s and Vagifem and then a year later all antiobiotics, creams etc. and though mending has been catastrophically slow (4 years)I am in what I'd call the last stage of mending as this condition is not just skin deep (urogenital). I have just the faintest redness left (where it first began!)and of course scarring/fusing of labia's etc. But I would say 90% of symptoms are gone. Just know it took 4 Years to heal without pain medications and all the crazy meds that just covered the 'adverse chemical reaction'. I filed a report with the FDA in 2009 and of course heard nothing back.
  • Nexium and feeling cold (1 response)
    I took Nexium (1 40mg capsule) and approximately 45 minutes later, I felt extremely cold. I could not get warm, even though I put on a polartec jacket and sat near a heater.



    I also was extremely nauseated at the same time.



    About 30 minutes after the incident began, it ended. I no longer was cold and I was no longer nauseated.

More reviews for: Hypothyroidism, Septicemia

Comments from related studies:

  • From this study (10 hours ago):

  • Difficulty walking - both legs are weak. More weakness in left leg where buttock pain exists. I was diagnosed with ALS in October 2013. I have arthritis and partially degenerated disc in lumbar spine. Have been experiencing the leg jerking, twitching and cramping in both legs since 2012. Weakness started in both legs early 2013 and has progressively gotten worse. Now I am having severe pain in left buttock that has been going on for about a month. I also have pain in neck and right arm due to cervical arthritis (severe) and several bulging discs. My jaw has TMJ, but now is worse. Both arms are starting to weaken too. I have been wondering if my spine problems could be the cause of ALS? Neurologists are not interested in exploring that possibility.

    Reply

  • From this study (3 days ago):

  • Taking levothyroxine from one week.. am noticing excessive frustration and anger.. shouting at everyone possible

    Reply

  • From this study (6 days ago):

  • I have had a persistent Itching Rash since taking Lantus Solostar. I've used all sorts of treatments for eczema etc. until my Mother looked online and found a very short mention of this occurring in other Lantus Solostar users. The rash is extremely uncomfortable and I am considering stopping use of this medicine due to being tired of it's consequences.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.